An Endoscopy 4-21 indicated I had gastric ulcers. I had been having upper stomach pain, couldn't wear a bra, just pressure and pain. Prior to that a couple weeks, had a CT scan lower abdominal/pelvic pain and chronic constipation. Now I have 2 diagnoses-gastric ulcers and "minor" diverticulosis (also IBS). For the diverticulosis, I was prescribed Librax and to drink Citracel. For the ulcer, Protonix 40 mg and Myralox. Todays' follow up of edoscopy, she upped the Protonix to 2 40 mg 2x day, and 2 glasses of Myralax because up until last night I still had the constipation. Since last night, either the Myralax and/or Citracel started working because I've had diahrrea green pencil thin now for almost 24 hrs. I'm not taking any Immodium because I feel my colon needs to be cleaned out anyway. Why the green, why so thin and broken up and is the diahrrea today causing the upper gastric ulcer pain again because since last week after my first Protonix, that pain almost went away. I also take 50 mg amitriptoline, 2-3 .25 xanax a day, a probiotic called Culturelle, my low dose hormone. I feel like I have to treat 2 disorders here and don't know what/how to do it re diet, pain, constipation and/or diahrrea now?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.